Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 16

Thread: Cardarine and Acne?

  1. #1
    Growing Brother soldhisoul's Avatar
    Join Date
    Dec 2015
    Location
    Chicago
    Posts
    242
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Cardarine and Acne?

    Hey all. I'm having some issues with cardarine (GW 50156) from sarms1. Just wanted to see if anyone has experienced similar side effects from it or if this is completly unrelated to the compound.

    I've been on a Test-e cycle for the last 10 weeks. Been making awesome gains and feeling great in general (32 lbs so far!) but I have decided to add cardarine into my cycle around the 8th week dosed at 10mg AM and 10mg PM. Well I've been on this stuff for over 2 weeks now and here's what I've noticed. After the first week my endurance had definitely gone up, no doubt about it this shit works however here's the bad stuff. My back, shoulders and face have flared up with acne ever since I started cardarine.

    I've been getting small breakouts here and there from the test but nothing major but ever since I started cardarine it just went into overdrive. My back is wrecked. Chest is untouched, shoulders are ok but back and face are taking more pounding than Omaha beach before the ground assault began.

    My hormones are in check, test is over 2500 and e2 is in a good range too (been taking anastrozole since the first day of the cycle). My diet is clean as hell too, no processed shit and not a lot of carbs mostly fats and protein. I know it's not the test because I've taken proviron (which is notorious for acne) and var before and haven't even gotten close to this kind of a flare up. That's the first issue.

    Second issue is vision problems. At night i can't see shit. Nothing. My eyes take like an hour to adjust to the surroundings and it's getting a little fucking annoying.

    So brothers have any of you experienced similar effects from Cardarine or am I just a special case 😕

    Sent from my LG-H811 using Tapatalk

  2. #2
    NOT Approved Source and POSSIBLE SCAM
    Join Date
    Oct 2015
    Posts
    712
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    See what happens if you don't use cardarine first before assuming it is the cause. Those side affects don't sound typical of it

  3. #3
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Posts
    23,638
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    The cardarine will have nothing to do with acne. What is your source for the test? I wonder if maybe it is overdosed...although your numbers are in the range you expect. Remember that you will not react the same each time you cycle. Just because you didn't have acne before does not mean it wont happen this time. You can try scrubbing it multiple times a day and tanning will really help.

    As for the vision side effects, they are commonly associated with the SARM S4. What colour is your Cardarine? I wonder if maybe you have S4 by mistake. The effects would be a slight yellow tint and finding it hard to adjust going from light to dark and dark to light. It is also difficult to see at night sometimes. These sides are easy to control though. I would take a couple days off and see if those sides go away and double check that you actually have real GW.

  4. #4
    V.I.P. muskate's Avatar
    Join Date
    Sep 2013
    Location
    Winnipeg, Manitoba Canada
    Posts
    33,499
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Cardarine is non hormonal and not a stimulant. It can't have anything to do with the side effects you are experiencing.

    Testosterone increases skin oil gland production. That is a fancy way to say makes you sweat more. Someone is most likely going to recommend Accutane to you. Accutane works - there is absolutely no denying that. However, it is one of the worst compounds you can possibly take in terms of side effects.

    I would recommend pursing other options first and only use accutane as a last resort.

    Drying/tanning out the skin helps immensely.

    Go to your doctor and ask him to prescribe you a topical acne cream. It'll work better then anything available over the counter and your insurance will cover it.

    On top of that, make sure you are showering 3 times per day: upon waking, after workouts and before bed.

    Baking soda is one of the best natural exfoliants you can use. Gently rub baking soda on your trouble areas when showering to remove layers of dead skin and help remove the acne.


    As for your vision side effects - it could be blood pressure related. Have you checked your blood pressure recently? If your blood pressure is normal, I recommend seeing an eye doctor.

  5. #5
    Staff Writer
    Join Date
    May 2014
    Posts
    18,666
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Cardarine GW just can't be the cause of these issues, because physically it can not lead to acne or vision problems. Therefore, the best assumption would be the testosterone. Remember, the fact that you did not have acne for 10 weeks, does not mean that it can not outbreak closer to the end of the cycle. Therefore, follow @muskate's advice on acne treatment - I have tried most of these methods on myself, and they really work well. Also, get some black ointment and zinc-containing creams - they are extremely effective at removing acne.

  6. #6
    Proficient Brother Glycomann's Avatar
    Join Date
    Jun 2014
    Posts
    54
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Cardarine sides I've notices are loss of appetite at ~20 mg/d but not at 10 mg/d. Also dry mouth. Maybe coincidentally i got a cold both times I used it at about week 8.

  7. #7
    Growing Brother soldhisoul's Avatar
    Join Date
    Dec 2015
    Location
    Chicago
    Posts
    242
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I don't know what it is, maybe my body just doesn't mix with this stuff but I stopped it for over a week and Acne started to clear up. Didn't make any changes to my Diet, workout etc. Honestly think it's just me although There aren't a ton of studies, especially human studies on cardarine. Sucks cause I loved the endurance it gave me

    Sent from my LG-H811 using Tapatalk

  8. #8
    Newbie Brother
    Join Date
    May 2017
    Posts
    1
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by soldhisoul View Post
    I don't know what it is, maybe my body just doesn't mix with this stuff but I stopped it for over a week and Acne started to clear up. Didn't make any changes to my Diet, workout etc. Honestly think it's just me although There aren't a ton of studies, especially human studies on cardarine. Sucks cause I loved the endurance it gave me

    Sent from my LG-H811 using Tapatalk
    I literally had the exact same side effects as you had, Cardarine was the only change in anything I was doing. Actually it was the only thing i started taking and had never touched it before. Acne was the final reason I stopped taking it which sucks because it really was facinating stuff. After I stoped my acne cleared up in like two weeks and never came back. Say whatever you want about the science some chemical compounds just react different with certain individauls compositions I guess.

  9. #9
    Newbie Brother
    Join Date
    Feb 2018
    Posts
    11
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I am on day 5 and have small red bumps on my forearms and hips.

  10. #10
    Newbie Brother
    Join Date
    Mar 2019
    Posts
    1
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by whatndafuk View Post
    I am on day 5 and have small red bumps on my forearms and hips.
    Reviving this thread. I can corroborate the horrible acne side effect. I have never gotten acne from any anabolic steroid but cardarine gave me a severe case of it, most notably on forehead.

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •